# SDR IPXA2018100594672

- Difficulty date: September 10, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rib
- Part number: 491B1340012017
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 INBD THRUST REVERSER COWL INNER RIB WAS DAMAGED, 16 INCHES FROM FWD EDGE.  REMOVED AND REPLACED THE RIB IAW SRM 51-31-01, & 51-33-01.  MINOR.
